# SDR DALA2021041302174

- Difficulty date: April 10, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #2 SCRATCHES AND CORROSION ON SKIN AND FITTING AT 4 O CLOCK POSITION, HOLE #7 SCRATCHES ON FITTING AT 7 O?CLOCK POSITION PER CARD. CORRECTIVE ACTION: SUMMARY: OF NRC 00551 (CORROSION LEVEL 2) HOLES #2 AND #7 WERE REPAIRED PER ER/A 590477-14AD REV. ORIGINAL; SECTION I: PERMANENT REPAIR AND ETI 57-21-124 REV.7. (1777829)
